# SDR ASOA2015070213230

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,716 hours, 24,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD RBL 9 CLIPS ARE CRACKED AT FS 280.00.  REMOVED INBD & OTBD CLIPS AT RBL 9, FS 280.00 IAW SRM 51-42-21.  INSTALLED NEW INBD & OTBD CLIPS AT FS 280 RBL 9 IAW SRM 51-42-21 & 51-77-00-00 T/R 51-32.  DRILLED & LOCATED, 2 EA, CLIPS OTBD & INBD IAW SRM 51-40-11.
